# SDR JBXA980052

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11445
- Engine: Rroyce TAYMK65015
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: AS1005D060608
- Condition: Cracked
- Location: Nr 1 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

INFLIGHT, HYDRAULIC SYSTEM NR 1 QUANTITY DOWN TO 34 PERCENT.  AIRCRAFT DIVERTED TO EWR.  TROUBLE SHOOTING, FOUND NR 1 SYSTEM LEAKING AT T-FITTING MLG HYDRAULIC TUNNEL.  REMOVED AND REPLACED T-FITTING, SERVICED AND LEAKED CHECKED SYSTEM, AND PRESSURE TESTED FITTING ALL IAW F-100 AMM CHPS 12-21-01, 29-00-00.
